I would definitely recommend seeing a doctor or a healthcare provider. One of the common causes of insomnia is pain, and we all are realizing now that your level of pain is different than my level of pain, and that could be the cause of it.
The other thing is, what pain pills are we taking? Are they taking a lot of acetaminophen or Tylenol? Are they are also taking Motrin or ibuprofen?
What other sleep aids are they taking on top of that? Do they realize that Tylenol PM has Tylenol in it on top of all these acetaminophen they are taking? So we want to make sure that the healthcare provider or doctor is aware of this situation. The pharmacist needs to be aware of this situation in case they are taking any prescription medications on top of it, and their pain really needs to be assessed. Even though they say it's doing okay, there are some prescription medications, or they may have to go to physical therapy; which should be better options for them and they may not have to rely on so many medications.
They may also not be feeling well in general. The side effects from the medication, the drowsiness, or upset stomach, could lead to bigger problems down the road. So I would highly encourage that person to definitely consider seeing at least a primary care physician for just an evaluation and to make sure everything is in check.
This answer should not be considered medical advice...This answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
2 of 2 found this helpful